# SDR A6WA2019112747031

- Difficulty date: November 21, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113258
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FS 409+96 TO 409+112 HAS CORROSION. REPAIRED  AIRCRAFT REMOVED FROM SERVICE  REPAIRED RH FLOOR SILL FS 409+96 TO 409+112 IAW ASAP EA# AWAC-CRJ253-01375
